# SDR 0601173154

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 10,235 hours, 5,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5283
- Condition: Faulty
- Location: Cabin
- Part time: 10,230 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU COMM EMER R AFT L MESSAGE DISPLAYED ON PTP PANEL AFTER PERFORMING SYSTEM TEST.  REMOVED AND REPLACED POWER SUPPLY, EMERGENCY LIGHTS ASSEMBLY.  OPS CHECK GOOD.
